# SDR SWAA2022051796884

- Difficulty date: April 22, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN WET AREA FLOOR PANEL 221GF IS MISSING TAB PIECE FROM FWD O/B EDGE / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED 1EA THROUGH INSERT TO FACILITATE REPAIR IAW SRM 53-00-50-2R-6 PARA 3B. REMOVED DAMAGE AT FWD O/B END; CLEANED REPAIR AREA; FABRICATED CORE PLUG USING BMS 8-124 TY5 GR9 CL4 LOT#1287137 AND FABRICATED UPPER SURFACE REPAIR PLIES USING BMS 9-3H2 LOT#1475360-2 IAW SRM 53-00-50-2R-6 PARA 3C-G. OK TO INSTALL REPAIR PARTS.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[07] FABRICATED LOWER SURFACE REPAIR PLIES FROM BMS 9-3H2 LOT#1475360-2 IAW SRM 53-00-50-2R-6 PARA 3K. OK TO INSTALL REPAIR PLIES.;[08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 6 AND 7. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-6.;[09] INSTALLED LOWER REPAIR PLIES USING BMS 8-201TY4 LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 S/N:UNKNOWN IAW SRM 53-00-50-2R-6 PARA 3K-L.;[10] INSPECTED AND VERIFIED CORRECTIVE ACTION 9. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-6.
